# SDR SIMA200503804

- Difficulty date: February 1, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 12,044 hours, 12,275 cycles
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14533888001
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, A LIGHTNING STRIKE WAS FOUND ON THE LT SIDE OF THE FUSELAGE BETWEEN FRAMES 32 AND 33 AT STRINGER 6L.  REMOVED THE DAMAGE BY MAKING A CUT OUT.  FABRICATED A FILLER, OUTER DOUBLER AND AN INNER DOUBLER.  REPAIR DONE IAW SRM. (K)
